MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 13MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 13MM; DENTAL IMPLANT
Catalog Number TSV6H13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Osteolysis (2377)
Date of Event 07/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant was removed due to bone loss and the area was cleaned.Symptoms as a result of the event: pain, inflammation.
 
Additional Manufacturer Narrative
Zimvie complaint(b)(4).A4: patient weight is not provided / unknown.E1: initial reporter¿s title is not provided / unknown.G4: additional 510(k) numbers are k011028 and k013227.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Device history record (dhr) review was completed for the subject lot number 64093791.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 64093791 for similar events and one other complaint was identified.Review completed utilizing keywords: bone loss.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TAPERED SCR-V HA 6MM 5.7MM 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20454403
Report Number0002023141-2024-03277
Device Sequence Number20594302
Product Code DZE
UDI-Device Identifier00889024019478
UDI-Public(01)00889024019478(17)230731(10)64093791
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/30/2023
Device Catalogue NumberTSV6H13
Device Lot Number64093791
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient EthnicityNon Hispanic